# SDR SIMA20140919009

- Difficulty date: September 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 3 FASTENERS AT FRAME 77 BELOW VERTICAL STAB.  REPAIRED RT FUSELAGE EXTERNAL SKIN AROUND 3 FASTENERS AT FRAME 77 BELOW VERTICAL STAB IAW ERS-EM-5300-781.  SEE FOLLOW ON FOR DETAILS.
